I am having problems since 3 months now. First thing I had allergic like reaction on one side of my face and I had too much mucous in my throat. my lymph nodes were swollen and painful. I started taking amoxicllin 250 mg. I took 10 tablets. My rash went away but as soon as i stopped it they came back my tongue had sores and it was white. I went to doctor and she thought it was allergy. She gave me zertac. It helped my rashes to go away. But my tongue is not getting better. I am really worried about HIV. i had unprotacted sex in 2007. Please let my know if I could have HIV.
I am going to reply to your question in English now, but I would like to remind you that this forum is supposed to be in Spanish.
Your symptoms are not typical of acute HIV sero-conversion at all wahtsoever as they would never happen so long after the original possible exposure, as we are now talking three years later. In any case, in order to have peace of mind, the best you could do is to have a simple HIV antibody test.
Gracias por su pregunta y bienvenido al foro del VIH en español. Me ha hecho su pregunta en inglés, pero al ser un foro en español, le he de contestar en esta lengua. Si desea que le conteste en inglés, ha de publicar su pregunta en ese foro.
Los síntomas que describe no son típicos en absoluto de sero-conversión aguda de VIH ya que estos no ocurrirían tanto tiempo después de la posible infección. Estamos hablando de tres años después. De todas formas, le aconsejo que se haga una simple prueba de anticuerpos del VIH para quedarse tranquilo.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.